
Abnex Forte 10mg/120mg/200mg Tablet
Manufacturer
Jarun Pharmaceuticals
Salt Composition
Montelukast (10mg) + Fexofenadine (120mg) + Acebrophylline (200mg)
Key Information
Short Description
Abnex Forte 10mg/120mg/200mg Tablet is a combination medicine used in the prevention of asthma and relief of allergy symptoms.
Dosage Form
Tablet
Introduction
Abnex Forte 10mg/120mg/200mg Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine. The most common side effects are nausea, vomiting, stomach pain, diarrhea, skin rash, itching, breathing difficulty, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine may cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness. Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. You should also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush, or break it. Abnex Forte 10mg/120mg/200mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Abnex Forte 10mg/120mg/200mg Tablet is a combination of three medicines: Montelukast, Fexofenadine, and Acebrophylline. Montelukast is a leukotriene antagonist that blocks the action of leukotriene, reducing inflammation in the airways and nose, and improving symptoms of allergies. Fexofenadine is an antiallergic that relieves symptoms like runny nose, watery eyes, and sneezing. Acebrophylline is a mucolytic that thins and loosens mucus (phlegm), making it easier to cough out.
Quick Tips
You have been prescribed Abnex Forte 10mg/120mg/200mg Tablet for prevention of asthma. Take it at the same time each day, preferably in the evening after food. Do not take it with any fruit juices (such as apple, orange, or grapefruit) as they might make the drug less effective. It does not work right away and should not be used to relieve sudden breathing problems. Use your rescue inhaler to control sudden difficulty in breathing. Your doctor may take regular blood tests to monitor the level of drug in your body. Avoid using antacids within 30 minutes of taking this medicine. It can make it harder for your body to absorb this medication. Notify your doctor if you smoke or have a viral infection. Your dose may need to be adjusted. Do not discontinue use without consulting your doctor, even if you feel better.
Related Medicines

Arophyll-HD Tablet

Muciday F 10mg/120mg/200mg Tablet

Nlz AF 10mg/120mg/200mg Tablet

Brovert FM 10mg/120mg/200mg Tablet

Bronfyl FM 10mg/120mg/200mg Tablet

Fexonip AM 10mg/120mg/200mg Tablet

Ronycold 3D 10mg/120mg/200mg Tablet

Fexodin-AM 10mg/120mg/200mg Tablet

Flingo AP 10mg/120mg/200mg Tablet
